RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dautov, Rafail Zamilovich

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 32

Number of views:
This page:1603
Abstract pages:5111
Full texts:1822
References:704
Professor
Doctor of physico-mathematical sciences (1999)
Speciality: 01.01.07 (Computing mathematics)
E-mail: , ,

http://www.mathnet.ru/eng/person20644
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/221955

Publications in Math-Net.Ru
2018
1. A. A. Arbuzov, R. Z. Dautov, E. M. Karchevskii, M. M. Karchevskii, D. V. Chistyakov, “On numerical methods for time-dependent eddy current problems for the Maxwell equations in inhomogeneous media”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 160:3 (2018),  477–494  mathnet
2014
2. R. Z. Dautov, E. M. Fedotov, “Abstract theory of hybridizable discontinuous Galerkin methods for second-order quasilinear elliptic problems”, Zh. Vychisl. Mat. Mat. Fiz., 54:3 (2014),  463–480  mathnet  elib; Comput. Math. Math. Phys., 54:3 (2014), 474–490  isi  elib  scopus
2013
3. R. Z. Dautov, “A sharp error estimate of the best approximation by algebraic polynomials in the weighted space $L_2(-1,1)$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 5,  61–63  mathnet; Russian Math. (Iz. VUZ), 57:5 (2013), 51–53
4. R. Z. Dautov, M. M. Karchevsky, E. A. Novikov, E. M. Fedotov, V. K. Khaisanov, “Mathematical Modeling of Dry Gas Dynamic Seals”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 155:2 (2013),  158–166  mathnet
5. R. Z. Dautov, E. M. Fedotov, “Discontinuous mixed penalty-free Galerkin method for second-order quasilinear elliptic equations”, Zh. Vychisl. Mat. Mat. Fiz., 53:11 (2013),  1791–1803  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 53:11 (2013), 1614–1625  isi  elib  scopus
2010
6. A. I. Mikheeva, R. Z. Dautov, “Stability of the coincidence set of a solution to a parabolic variational inequality with an obstacle”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 3,  88–91  mathnet  mathscinet; Russian Math. (Iz. VUZ), 54:3 (2010), 77–79  scopus
2008
7. R. Z. Dautov, A. I. Mikheeva, “On the accuracy of the penalty method for parabolic variational inequalities with an obstacle inside the domain”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, 2,  41–47  mathnet  mathscinet; Russian Math. (Iz. VUZ), 52:2 (2008), 39–45
2007
8. A. K. Safina, R. Z. Dautov, “Revised quadratic subparametric triangular finite element of the second-order accuracy”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 149:4 (2007),  132–145  mathnet
9. A. A. Akhtareev, R. Z. Dautov, “Mixed variable technique for simulating unsaturated-saturated flows”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 149:4 (2007),  58–72  mathnet
2005
10. E. M. Stepanova, R. Z. Dautov, Yu. Ya. Petrushenko, “Решение краевых задач, описываемых двумерными эллиптическими уравнениями второго порядка, методом интегрирующих матриц”, Matem. Mod. Kraev. Zadachi, 3 (2005),  218–221  mathnet
11. R. Z. Dautov, E. M. Karchevskii, G. P. Kornilov, “A numerical method for finding dispersion curves and guided waves of optical waveguides”, Zh. Vychisl. Mat. Mat. Fiz., 45:12 (2005),  2203–2218  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 45:12 (2005), 2119–2134
2003
12. R. Z. Dautov, M. M. Karchevskii, V. N. Paimushin, “On the method of integrating matrices for systems of ordinary differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 7,  18–26  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 47:7 (2003), 16–24
13. R. Z. Dautov, R. F. Kadyrov, E. Laitinen, A. V. Lapin, J. Pieskä, V. Toivonen, “On 3D dynamic control of secondary cooling in continuous casting process”, Lobachevskii J. Math., 13 (2003),  3–13  mathnet  mathscinet  zmath
2002
14. R. Z. Dautov, E. M. Karchevskii, “Solution of the vector problem of the natural waves of cylindrical dielectric waveguides based on a nonlocal boundary condition”, Zh. Vychisl. Mat. Mat. Fiz., 42:7 (2002),  1051–1066  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:7 (2002), 1012–1027
2001
15. R. Z. Dautov, M. D. Missarov, “Symmetries and cycles of the renormalization group in a fermionic hierarchical model”, TMF, 126:2 (2001),  238–246  mathnet  zmath; Theoret. and Math. Phys., 126:2 (2001), 195–202  isi
2000
16. R. Z. Dautov, E. M. Karchevskii, “Existence and properties of solutions to the spectral problem of the dielectric waveguide theory”, Zh. Vychisl. Mat. Mat. Fiz., 40:8 (2000),  1250–1263  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:8 (2000), 1200–1213
1999
17. R. Z. Dautov, E. M. Karchevskii, “On a spectral problem of the theory of dielectric waveguides”, Zh. Vychisl. Mat. Mat. Fiz., 39:8 (1999),  1348–1355  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:8 (1999), 1293–1299
1998
18. R. Z. Dautov, “High accuracy post-processing technique for free boundaries in finite element approximations to the obstacle problems”, Zh. Vychisl. Mat. Mat. Fiz., 38:2 (1998),  239–246  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:2 (1998), 230–237
1997
19. R. Z. Dautov, M. I. Drobotenko, A. D. Lyashko, “Investigation of the well-posedness of the generalized solution of the filtration consolidation problem”, Differ. Uravn., 33:4 (1997),  515–521  mathnet  mathscinet; Differ. Equ., 33:4 (1997), 518–525
1996
20. R. Z. Dautov, V. N. Paimushin, “On the method of integrating matrices for the solution of boundary value problems for fourth-order ordinary equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 10,  13–25  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:10 (1996), 11–23
1995
21. R. Z. Dautov, “A scheme of accuracy $O(h^2\ln^\alpha(1/h))$ for determining the free boundary in a problem with an obstacle inside the domain”, Differ. Uravn., 31:7 (1995),  1202–1210  mathnet  mathscinet  zmath; Differ. Equ., 31:7 (1995), 1146–1156
22. R. Z. Dautov, “On exact penalty operators for elliptic variational inequalities with an obstacle inside the domain”, Differ. Uravn., 31:6 (1995),  1008–1017  mathnet  mathscinet; Differ. Equ., 31:6 (1995), 942–951
23. R. Z. Dautov, “The finite element method scheme based on the multiplicative identification of singularities for boundary value problems in domains with corners”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 4,  29–39  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:4 (1995), 26–36
24. R. Z. Dautov, N. N. Sarimov, “A numerical method for solving the Dirichlet problem with nonlocal boundary conditions”, Zh. Vychisl. Mat. Mat. Fiz., 35:9 (1995),  1356–1373  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 35:9 (1995), 1089–1102  isi
1994
25. R. Z. Dautov, “A scheme of accuracy $O(h^2)$ for determining the free boundary for a one-dimensional problem with an obstacle”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 9,  39–48  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:9 (1994), 38–47
1993
26. R. Z. Dautov, M. M. Karchevskii, N. N. Sarimov, “Numerical modeling of the nonisothermic flow of nonlinear viscoelastic fluids”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, 11,  9–16  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 37:11 (1997), 7–14
1991
27. R. Z. Dautov, A. D. Lyashko, S. I. Solov'ev, “Convergence of the Bubnov–Galerkin method with perturbations for symmetric spectral problems with nonlinear appearance of the parameter”, Differ. Uravn., 27:7 (1991),  1144–1153  mathnet  mathscinet  zmath; Differ. Equ., 27:7 (1991), 799–806
1985
28. R. Z. Dautov, “A variant of the finite element method for elliptic equations in domains with periodic structure”, Differ. Uravn., 21:7 (1985),  1155–1164  mathnet  mathscinet  zmath
1982
29. R. Z. Dautov, “Superconvergence of schemes of the finite element method with numerical integration for fourth-order quasilinear elliptic equations”, Differ. Uravn., 18:7 (1982),  1172–1181  mathnet  mathscinet
1981
30. R. Z. Dautov, A. V. Lapin, “Investigation of convergence in difference norms of schemes of the finite element method with numerical integration for fourth-order elliptic equations”, Differ. Uravn., 17:7 (1981),  1256–1269  mathnet  mathscinet
1980
31. R. Z. Dautov, A. V. Lapin, A. D. Lyashko, “Difference schemes for quasilinear elliptic equations”, Zh. Vychisl. Mat. Mat. Fiz., 20:2 (1980),  334–349  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 20:2 (1980), 62–78
1979
32. R. Z. Dautov, A. V. Lapin, “Difference schemes of an arbitrary order of accuracy for quasilinear elliptic equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 10,  24–37  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:10 (1979), 1–13

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020